# SDR AALA202301107268

- Difficulty date: November 30, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 19,761 hours, 2,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 861667403
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 33D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED 33D EMERGENCY FLOOR PROXIMITY LIGHT HARNESS.
